# SDR HALA0300009

- Difficulty date: January 11, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N482HA
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Part number: E14931MOD3
- Part serial: 1069
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

OGG - EXPERIENCED AIRCRAFT CONTROL PROBLEMS IN ROLL AXIS PASSING 10,000 FEET QUICK 'JERK' AND AIRCRAFT MADE AN ABRUPT ROLL TO THE LEFT.  SECURITY AND OPERATIONAL CHECKED FLIGHT CONTROL SYSTEM CHECK OK.  REPLACED AILERON CONTROL UNIT PER MM.  REPLACED TRIM PANEL PER MM TASK 27-11-01-720-801.  (M)
